Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Feeling flushed all over face while I am in social situation. Any advice?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
Hello, I would like advice on flushing and hot red face. I often have these symptoms when going to dinner parties, work meetings, customer visits e.t.c... I am now very conscious of going red, feeling flushed all over my face and forehead even, but particularly face and neck. If the room is dark I feel OK, it is bright places that make me anxious now. Is there some advice I can follow?

Posted Sun, 10 Feb 2013 in Anxiety and Stress
Answered by Dr. Sundar Gnanavel 52 minutes later
Hello XXXXXXX ....
Thanks for your query. Your symptoms of anxiety, flushing in social situations is classical of social phobia/adolescence. It can be very troubling particularly for those in marketing professions. However, there is nothing to worry. Effective anti-anxiety medication like SSRI as well as psychotherapy (eg exposure and response prevention) are available to deal with the disorder after thorough evaluation for other anxiety disorders as well. Wish you speedy recovery.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor